# SDR ABXA020210

- Difficulty date: August 14, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 40,681 hours, 41,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991150060AX
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL JUST BELOW RIGHT RADOME HINGE WAS CRACKED AT CUTOUT.  REPLACED INTERCOSTAL AND INSTALLED FASTENERS IAW DC-9 SRM 51-30-2 AND 51-30-5.
